University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences Publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/74558

Type: Journal article
Title: Local linear fitting under near epoch dependence: Uniform consistency with convergence rates
Author: Li, Degui
Lu, Zudi
Linton, Oliver
Citation: Econometric Theory, 2012; 28(5):935-958
Publisher: Cambridge Univ Press
Issue Date: 2012
ISSN: 0266-4666
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
Degui Li, Zudi Lu, Oliver Linton
Abstract: Local linear fitting is a popular nonparametric method in statistical and econometric modeling. Lu and Linton (2007, Econometric Theory23, 37–70) established the pointwise asymptotic distribution for the local linear estimator of a nonparametric regression function under the condition of near epoch dependence. In this paper, we further investigate the uniform consistency of this estimator. The uniform strong and weak consistencies with convergence rates for the local linear fitting are established under mild conditions. Furthermore, general results regarding uniform convergence rates for nonparametric kernel-based estimators are provided. The results of this paper will be of wide potential interest in time series semiparametric modeling.
Rights: © Cambridge University Press 2012
RMID: 0020122419
DOI: 10.1017/S0266466612000011
Appears in Collections:Mathematical Sciences Publications
View citing articles in: Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer